# SDR SWAA2022072922271

- Difficulty date: June 23, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT STR. 15L CRACKED AT FASTENER HOLE B.S. 460+4. (51-003) / [01] REMOVED FASTENER FOR ACCESS NDT REF B-737-700 SRM 51-40-02-0G-0;21] FABRICATED SPLICED AND SHIMS AT FWD PASSENGER COMP STR 15 L FWD STA 460 +4'IAW B737 SRM 53-00-03-2R-1.;25] TARTED DRILLING NEW STRINGER SECTION ( STR 15L -FWD SECTION ) STA 460 AS PER B737-700 SRM 53-00-03-2R-1;[26] PERFORMED HARDNESS TEST POST AGING PER BAC 5946; HARDNESS NEEDED 86.5 TO 91.5; HARDNESS IS 87; HARDNESS TEST PASSED. TOOL USED ROCKWELL HARDNESS TESTER; B/C 173831; CAL DUE 05/23;[27] LATE ENTRY : PERFORMED HEAT TREATMENT PROCESS ON NEW STRINGER SECTION (15 LT - FWD ) AS PER BAC5602.;[28] LATE ENTRY: VERIFIED STEPS 20; 21; 25 & 27.;[29] STARTED DRILLING STRINGER SPLICE AND SHIMS FOR STR-15L -FWD / STA 460 AS PER B737-700 SRM53-00-03-2R-1.;[30] TRIMMED OUT SHIMS AND SPLICER AS PER SRM 53-00-003-2R-1 FIGURE 205.;[31] COMPLETED FABRICATION OF REPAIR PARTS ( SPLICE; STRINGER AND SHIMS) AS PER SRM 53-00-03-2R-1 FIGURE 205.;[32] VERIFIED STEP # 30 AND 31;[33] OK TO ALODINE AND PRIME REPAIR PARTS;[34] TREATED AND PRIMED REPAIR PARTS AS PER SRM 51-20-01-0G-0.;[35] VERIFIED STEP 34;[36] OK TO INSTALL PARTS;[37] STARTED TO INSTALL REPAIR PARTS AS PER SRM 51-40-02-0G-0 AND 53-00-03-2R-1.;[38] LATE ENTRY. MIXED SEALANT 0870C080BM654SK AT 7-11-2022 1:00PM SQUEEZE OUT TIME 7-14-2022 9PM.;[39] COMPLETED INSTALLATION OF REPAIR PARTS AS PER SRM 51-40-02-0G-0 AND 53-00-03-2R-1.;[40] WORK COMPLETED.;[41]
